MAUDE Adverse Event Report: Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter

Shockwave Medical, Inc. Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Model Number C2AIVL2512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A shockwave c2 aero coronary intravascular lithotripsy (ivl) catheter was used to treat an unspecified lesion.It was reported that during ivl treatment, a vessel rupture/perforation was reported following the delivery of approximately 30 pulses at 4 atmospheres (atm).It was reported that the procedure was interrupted and the planned treatment could not be fully completed.The patient was admitted for observation and was reported to be doing well.No additional patient outcome information was provided.Multiple attempts have been made to obtain additional information regarding the event, including procedural details, patient outcome, and any interventions performed; however, no further information has been provided to date.There was no ivl malfunction reported.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.Shockwave attempted to gather additional information however; no additional information was made available.The cause of the vessel rupture/perforation and subsequent hospitalization could not be definitively determined based on the information available.There was no ivl malfunction reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.

Brand Name
Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Common Device Name
Shockwave IVL System with the Shockwave C2 Aero Coronary IVL Catheter
Manufacturer (Section D)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
Shockwave Medical, Inc.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
satna clara, CA 95054
MDR Report Key50487899
Report Number3015053858-2026-00101
Device Sequence Number13343134
Product Code QMG
UDI-Device Identifier00195451000591
UDI-Public(01)00195451000591(17)280229(10)24A260318B
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC2AIVL2512
Device Catalogue NumberC2AIVL2512
Device Lot Number24A260318B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening; Other;
Patient SexUnknown